MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA DEVICE

C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA DEVICE
Catalog Number SCCS1002
Medical Device Problem Codes Failure to Power Up (1476); Defective Component (2292)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they emailed, they have a sensica device, sn: (b)(6).That can only maintain 10 minutes of battery life.Per review of wo, biomed says the device only stays on after being unplugged for 10mins.Please functionally verify the device and if they can test that it remains on after being unplugged for the full 60 min countdown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed battery.The device was evaluated upon receipt.Performed full discharge/charge cycle on the device as is it was sent in by the customer, once battery readings showed 100% charge level and 0.000 input current to battery the device was unplugged.Once unplugged, the device immediately showed 65% battery level and shut down roughly 10-15 minutes afterwards.Installed new battery in device and the device was able to pass all requirements.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA DEVICE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22307124
Report Number1018233-2025-04814
Device Sequence Number8621612
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)211119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown